Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took elaquine for getting bacteria in the blood. Stomach pain, constipation, diarrhea. Have anxiety attacks. Stomach feeling hot. Is it normal?

On nov 15th I was diagnosed with a bacteria in the blood and I took elaquine 500 mg for seven days. Then on or about December 8 I got so upset that since then I have abdominal pain , constipation/ diarrhea , gas. I went to see my doctor and he said I had anxiety attacks and I have been taking it and he also gave me Zantac but when I take it my stomach feels extremely hot is that normal?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Proctologist 's  Response
Usuallu I ts the medicine indiced bowel problem.
Pleasee e take some prebiotics like VSL-3 or econorm sachet once a day for 10days.
Eat healthy food with atleast 30gm of fibers including green leafy vegetable & fruits.
You shoul be by thi.
TTak car.Wis yo goo health
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor